Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

After scratching testicles red patches appears, its painful and wet to touch. What is going on?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
When I scratch my testicles red patches appear and are wet to the touch and are painful
Posted Fri, 24 Aug 2012 in Testicle Problems
 
 
Answered by Dr. Ram Choudhary 1 hour later
HI XXXXXXX
IS THIS A NEW PROBLEM OR RECURRENT OR PERSISTENT CHRONIC ONE.
IT MAY BE DUE TO LOCAL INFECTION,
OR A DERMATITIS
OR A PARASITIC INFESTATION LIKE SCABIES.
DO YOU HAVE LESIONS ELSE WHERE ON THE BODY ALSO?
IF POSSIBLE PLEASE SEND ME A PHOTOGRAPH OF THE LESIONS IF ANY.
YOU SHOULD SEE A DERMATOLOGIST OR A PHYSICIAN ALSO.
IF THE PROBLEM IS ONLY ON THE SIDES OF SCROTUM WHERE IT MEETS THE THIGHS THEN IT MAY BE INTERTRIGO.
TREATMENT VARIES ACCORDING TO THE PROBLEM FINALISED.
I HOPE YOU WILL GET A BETTER SOLUTION AFTER A FOLLOW UP QUERY.
Above answer was peer-reviewed by
 
Follow-up: After scratching testicles red patches appears, its painful and wet to touch. What is going on? 6 hours later
This is a recurring problem. No I don't have any lesions anywhere else on my body. The area is clear today so I am unable to send a picture at this time
 
 
Answered by Dr. Ram Choudhary 5 hours later
Hi XXXXXXX

Welcome back to healthcare magic Physicians!
You are most likely having chronic simple urticaria, a kind of mild allergic reaction that aggravates by scratching.
You should take Tab. Levocetirizine 5mg at bed time for a month.
It should resolve your problem.
Otherwise also see a Dermatologist or follow up with the photo to me.
I think the advise would be helpful for you.

If you still have queries if any, please feel free to communicate back.

And if satisfied with my solution then please accept the answer and take a moment to post your view in the Review Section about my Clinical skills!

Wish you a great XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor